American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Michael A. Dritschel and James Pickering. Test functions in constrained interpolation. Trans. Amer. Math. Soc. 364 (2012) 5589-5604.
Abstract, references, and article information   
View Article: PDF

[2] Jasna Prezelj. A relative Oka-Grauert principle for holomorphic submersions over $1$-convex spaces. Trans. Amer. Math. Soc. 362 (2010) 4213-4228. MR 2608403.
Abstract, references, and article information   
View Article: PDF

[3] Kunio Takijima and Tetsutaro Suzuki. On the trivial extension of equivalence relations on analytic spaces . Trans. Amer. Math. Soc. 219 (1976) 369-377. MR 0412463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1